# SDR DALA2019030501472

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,385 hours, 53,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO CABIN CEILING STANDBY LIGHTS WORKING. FOUND ALL BULBS BLOWN FROM NOSE TO TAIL. REPLACED CEILING STANDBY LAMPS AT SEATS 3, 11, 14, 18, 22, 25, 28, AND 32. REFERENCE WDM 33-51-02. OPS CHECK OK. PN'S ON 1864 LAMPS. (LP5529140)
